# SDR 2024FA0000722

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Aircraft: N909DP
- Make and model: Cessna 525
- Aircraft serial: 5250503
- Aircraft time: 3,399 hours, 3,752 cycles
- Engine: Wilint FJ444A
- Engine time: 3,399 hours, 3,691 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Part number: 122358
- Condition: Damaged
- Location: Zone 400
- Part time: 3,399 hours, 3,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER #1 ENGINE SPINNER P.N. 122358  BREAKING AND SEPARATING IN FLIGHT RESULTING WITH ENGINE INGESTING THE BROKEN PIECES AND RESULTING WITH A HOLE IN THE AIR INLET COWLING P.N. 6352129-9.
